# SDR ASAA2017101022155

- Difficulty date: October 10, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 19,455 hours, 6,293 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 090520005E31E
- Condition: Failed
- Location: Master
- Part time: 26,326 hours, 8,597 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT BATTERIES DEAD.  ACFT GROUNDED.  REPLACED THE BATTERIES IAW AMM 24-31-11. RESET THREE CIRCUIT BREAKERS,  NO FAULTS NOTED.
